Status
Not open for further replies.

Trellum

Legendary member
Joined
Jul 17, 2013
Messages
1,788
Reason
DX FIBRO
Diagnosis
04/2011
Country
NL
State
NL
Hello everyone! I just wanted to share a really scary experience I had with an antibiotic named ''Norfloxacin''. I was taking it for a very stubborn UTI, by the time I took my second pill I started to feel really funny; my arms, legs, face, everything started to get numb! My arms felt like when you drink two or 3 shots of tequila really fast! I felt like drunk! It was so scary because I hadn't drank anything!

Long story short... ended up at the ER! The doctor saw me inmediately! They were worried because I was having some trouble to breath and my chest was feeling very tight! They gave me something for that, but all my muscles were hurting really bad! I didn't feel ok until 3 or 4 days passed.

Anyways, that's not all. I read on Wikipedia and other web sites this antibiotic is really dangerous, according to the FDA this antibiotic can cause spontaneous tendon ruptures and irreversible peripheral neuropathy! Damn! This antibiotic should no longer be prescribed for anyone!

I just wanted to write this to warn you all, it seems the incidence of those two health issues is really high while and after you take this medication.
 

nascarmike

Senior member
Joined
Nov 7, 2013
Messages
227
Diagnosis
06/2013
Country
US
State
rhode island
SOOOO glad the fda is on the ball and looking out for us. 'Nuff said.
 

Trellum

Legendary member
Joined
Jul 17, 2013
Messages
1,788
Reason
DX FIBRO
Diagnosis
04/2011
Country
NL
State
NL
I know right? I have no idea why they still allow that to be on the market... I mean, if your UTI is recurrent... you can always try another antibiotic, right? This one made me so sick! Seriously, I'm still not feeling well. My tummy is still very swollen, and my thighs are still hurting a little, so is my pelvic area. A huge mess.
 

1sweed

Moderator
Joined
Feb 4, 2013
Messages
1,956
Reason
DX FIBRO
Diagnosis
01/1995
Country
US
State
PA
Trellum,
Can you use Benadrel? It sounds like part of your reaction was from an allergic reaction and so your body is still fighting the effects of the medication, as well as, your body its self. It might help to stop the swelling and the muscle pain. I sure hope you feel better soon. If it does not improve soon go see your doctor. Some reactions can be very serious and should be checked out by the doctor to make sure it is not worse than you might think. :)
 

Trellum

Legendary member
Joined
Jul 17, 2013
Messages
1,788
Reason
DX FIBRO
Diagnosis
04/2011
Country
NL
State
NL
1sweed, thanks for your reply :) I'm still in pain, not sure if it's the fibro or the meds, I guess is the fibro. Thanks for the advice :) I'll never take that medication... I had an awful reaction and the risks linked to this medication in particular are huge! The irreversible peripheral neuropathy is scary enough to keep me away from that antibiotic.
 
Status
Not open for further replies.
Top